MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA, SMALL IMPACTOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. IBALANCE TKA, SMALL IMPACTOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number IBALANCE TKA, SMALL IMPACTOR
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint confirmed, the dovetail feature broke off ad the distal end of the impactor is damaged and deformed.A likely cause of the event is user-applied mechanical forces.
 
Event or Problem Description
On 11/29/2021, it was reported by a facility representative via e-mail that a ar-613-98 ibalance tka broke.This was discovered on (b)(6) 2021 during a tka when the surgeon was using the small impactor and the metal coupling device broke.The broken fragments were retrieved, and another impactor was used to complete the case.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
IBALANCE TKA, SMALL IMPACTOR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13054933
Report Number1220246-2021-04158
Device Sequence Number17379766
Product Code LXH
UDI-Device Identifier00888867116955
UDI-Public00888867116955
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBALANCE TKA, SMALL IMPACTOR
Device Catalogue NumberAR-613-98
Device Lot Number113601338
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2021
Initial Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/09/2013
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown